Stability in nonlinear neutral Levin-Nohel integro-differential equations

Kamel Ali Khelil, Abdelouaheb Ardjouni, Ahcene Djoudi

Abstract


In this paper we use the Krasnoselskii-Burton's fixed point theorem to obtain asymptotic stability and stability results about the zero solution for the following nonlinear neutral Levin-Nohel integro-differential equation
$$
x^{\prime }(t)+\int_{t-\tau (t)}^{t}a(t,s)g\left( x(s)\right)
ds+c(t)x^{\prime }(t-\tau (t))=0.
$$
The results obtained here extend the work of Mesmouli, Ardjouni and Djoudi [20].


Keywords


Fixed points, neutral integro-differential equations, stability

Full Text:

PDF

References


M. Adivar , M. N. Islam and Y. N. Raffoul, Separate contraction and existence of periodic solutions in totally nonlinear delay differential equations, Hacettepe Journal of Mathematics and Statistics 41 (1) (2012) 1–13.

A. Ardjouni and A. Djoudi, Stability in nonlinear neutral integro-differential equations with variable delay using fixed point theory, J. Appl. Math. Comput. 44 (2014) 317–336.

A. Ardjouni and A. Djoudi, Fixed point and stability in neutral nonlinear differential equations with variable delays, Opuscula Mathematica 32 (1) (2012) 5–19.

A. Ardjouni, A. Djoudi and I. Soualhia, Stability for linear neutral integro-differential equations with variable delays, Electronic journal of Differential Equations 2012(172) (2012) 1–14.

A. Ardjouni, I. Derrardjia and A. Djoudi, Stability in totally nonlinear neutral differential equations with variable delay, Acta Math. Univ. Comenianae 83 (1) (2014) 119–134.

L. C. Becker and T. A. Burton, Stability, fixed points and inverse of delays, Proc. Roy. Soc. Edinburgh 136A (2006) 245–275.

T. A. Burton, Fixed points and stability of a nonconvolution equation, Proceedings of the American Mathematical Society 132 (2004) 3679–3687.

T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover Publications, New York, 2006.

T. A. Burton, Integral Equations, Implicit Functions, and Fixed Points, Proc. Amer. Math. Soc. 124 (1996) 2383–2390.

T. A. Burton, Liapunov functionals, fixed points, and stability by Krasnoselskii’s theorem, Nonlinear Studies 9 (2001) 181–190.

T. A. Burton, Stability by fixed point theory or Liapunov’s theory: A comparison, Fixed Point Theory 4 (2003) 15–32.

T. A. Burton and T. Furumochi, Asymptotic behavior of solutions of functional differential equations by fixed point theorems, Dynamic Systems and Applications 11 (2002) 499–519.

T. A. Burton and T. Furumochi, Krasnoselskii’s fixed point theorem and stability, Nonlinear Analysis 49 (2002) 445–454.

I. Derrardjia, A. Ardjouni and A. Djoudi, Stability by Krasnoselskii’s theorem in totally nonlinear neutral differential equation, Opuscula Math. 33 (2) (2013) 255–272.

N. T. Dung, Asymptotic behavior of linear advanved differential equations, Acta Mathematica Scientia 35B (3) (2015) 610–618.

N. T. Dung, New stability conditions for mixed linear Levin-Nohel integro- differential equations, Journal of Mathematical Physics 54 (2013) 1–11.

C. H. Jin and J. W. Luo, Stability of an integro-differential equation, Computers and Mathematics with Applications 57 (2009) 1080–1088.

C. H. Jin and J. W. Luo, Stability in functional differential equations established using fixed point theory, Nonlinear Anal. 68 (2008) 3307–3315.

C. H. Jin and J. W. Luo, Fixed points and stability in neutral differential equations with variable delays, Proceedings of the American Mathematical Society 136 (3) (2008) 909–918.

M. B. Mesmouli, A. Ardjouni and A. Djoudi, Stability in nonlinear Levin-Nohel integro-differential equations, Nonlinear Studies 22 (4) (2015) 705–718.

M. B. Mesmouli, A. Ardjouni and A. Djoudi, Study of the stability in nonlinear neutral differential equations with functional delay using Krasnoselskii–Burton’s fixed-point, Applied Mathematics and Computation 243 (2014) 492–502.

M. B. Mesmouli, A. Ardjouni and A. Djoudi, Stability in neutral nonlinear dif- ferential equations with functional delay using Krasnoselskii-Burton’s fixed-point, Nonlinear Studies, 21 (4) (2014) 601–617.

D. R. Smart, Fixed point theorems, Cambridge Tracts in Mathematics, No. 66, Cambridge University Press, London-New York, 1974.

B. Zhang, Fixed points and stability in differential equations with variable delays, Nonlinear Anal. 63 (2005) 233–242.




DOI: http://dx.doi.org/10.11568/kjm.2017.25.3.303

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr